# SDR SWAA2021071485556

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1300U3
- Condition: Corroded
- Location: Bs 787-S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS787 S-24R WL161. ; / [01] ON FURTHER INVESTIGATION CORROSION FOUND ON ACB FRAME SPLICE BS 787 STR 24R WL 161 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C; [02] VERIFIED - CORROSION FOUND ON ACB FRAME SPLICE BS 787 STR 24R WL 161 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C; [03] REMOVED ACB FRAME SPLICE BS 787 STR 24R WL 161 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FRAME SPLICE P/N 146A1300U3 LOT#1461884-1 IAW SRM 51-40-05 FIG 3 AND DWG #146A1262. OK TO INSTALL; [05] VERIFIED LOCATE AND DRILL OF NEW FRAME SPLICE IAW SRM 51-40-05 FIG 3 AND DWG #146A1262. OK TO INSTALL; [06] INSTALLED NEW FRAME SPLICE AT BS 787; STR 24R PER SRM 51-40-02 AND DWG#146A1262; [07] VERIFIED INSTALLED NEW FRAME SPLICE AT BS 787; STR 24R PER SRM 51-40-02 AND DWG#146A1262.; [08] VERIFIED CARD COMPLETE; [09] VERIFIED CARD COMPLETE
